Algebraic independence of reciprocal sums of binary recurrences

Kumiko Nishioka

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


Algebraic independence of the numbers ∑h ≥ 0 hjζh/Rdh + l, where {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.

Original languageEnglish
Pages (from-to)135-148
Number of pages14
JournalMonatshefte fur Mathematik
Issue number2
Publication statusPublished - 1997 Jan 1


  • Algebraic independence
  • Mahler's method

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic independence of reciprocal sums of binary recurrences'. Together they form a unique fingerprint.

Cite this